A strengthened form of a theorem of Wiener.

G.M. Petersen; F.R. Keogh

Mathematische Zeitschrift (1959)

  • Volume: 71, page 31-35
  • ISSN: 0025-5874; 1432-1823

How to cite


Petersen, G.M., and Keogh, F.R.. "A strengthened form of a theorem of Wiener.." Mathematische Zeitschrift 71 (1959): 31-35. <http://eudml.org/doc/169791>.

author = {Petersen, G.M., Keogh, F.R.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {31-35},
title = {A strengthened form of a theorem of Wiener.},
url = {http://eudml.org/doc/169791},
volume = {71},
year = {1959},

AU - Petersen, G.M.
AU - Keogh, F.R.
TI - A strengthened form of a theorem of Wiener.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 31
EP - 35
KW - approximation and series expansion
UR - http://eudml.org/doc/169791
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.